Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Restricted Bergman kernel asymptotics


Author: Tomoyuki Hisamoto
Journal: Trans. Amer. Math. Soc. 364 (2012), 3585-3607
MSC (2010): Primary 32A25; Secondary 32L10, 32W20
Published electronically: March 7, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate a restricted version of Bergman kernels for high powers of a big line bundle over a smooth projective variety. The geometric meaning of the leading term is specified. As a byproduct, we derive some integral representations for the restricted volume.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32A25, 32L10, 32W20

Retrieve articles in all journals with MSC (2010): 32A25, 32L10, 32W20


Additional Information

Tomoyuki Hisamoto
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba Meguro-ku, Tokyo 153-0041, Japan
Email: hisamoto@ms.u-tokyo.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05641-8
PII: S 0002-9947(2012)05641-8
Keywords: Bergman kernel, extension theorem, Monge-Ampère operator
Received by editor(s): June 22, 2010
Published electronically: March 7, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.